skip to Main Content
  • Viewing 8 posts - 1 through 8 (of 8 total)
  • Profile Photo
    annonymous
    Participant

    Hi everyone,

    I was just wondering if anyone knows of any tips for someone who is on medication and needs to take it on Tish B’av/Yom Kippur the 2 major fasts?

    Please let me know. Thank you so much.

     

    Hi,

    What kinds of tips are you looking for?

    Profile Photo
    annonymous
    Participant
    Topic Author

    In response to Michali Friedman's post #9604:

    I am looking for tips on how to manage the fast without taking the medication.

     

    Got it.

    So it really depends on the medication you take.  Most often, I know people generally are given allowances to take their medication on both Tisha B’Av and Yom Kippur, and they speak to their doctors and rabbanim about that.

    If both your doctor feels it is healthy to skip medication for a day and your Rav doesn’t give a heter, I would ask the doctor what you can do to make your day as smooth as possible.

    Hydrating well and resting as much as needed usually are among the top recommendations.

    Profile Photo
    miramiles
    Participant

    I miss this. Because I’m on the TRT steroid cycle. Just cant stop. My doctor suggest me buy in valkyrie shop.

    Profile Photo
    LoyalYingel
    Participant

    I am on psycopharmalogical medication which I take on all fasts as a potentially dangerous situation is stricter in halacha than a forbidden case. ( Chamira sacanta meissura)

    In any case, just ask your Rov a shaila. If you can’t do that, theres your real problem.

     

    Profile Photo
    annonymous
    Participant
    Topic Author

    I know I am allowed to take my medication, but I don’t know how I will do it without water

    Profile Photo
    miramiles
    Participant

    I miss this. Because I’m on the TRT steroid cycle by valkyrie-online.org. Just cant stop. My doctor suggests a buy-in valkyrie shop.

    Seems interesting.

Viewing 8 posts - 1 through 8 (of 8 total)

You must be logged in to to reply to this topic. Not a member yet? Register now!

Back To Top